# SDR VNAA202512020003

- Difficulty date: December 3, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 48,637 hours, 37,406 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SEAT TRACK HAS CORROSION AT RBL9 FS797 AND FS724. REPLACED SEAT TRACK AT RBL9 FS797 AND FS724 WITH A NEW SERVICEABLE ONE N/P SH670-35864-3 IAW CRJ700 AMM 53-00-49-400-801 (CONFIG A03).
"
